# SDR IPXA10562048

- Difficulty date: July 26, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C2, CHANNEL UPPER SURFACE IS CORRODED AROUND DOME NUT STA 1220 LBL 68 (LT HYD SERVICE COMPARTMENT).  REPLACED IAW DWG 149N7630, SRM 53-60-70-01I.
